| Catalog Number |
136540710 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that patient underwent total hip replacement.The 40 1.5 femoral head implant had blue fuzz inside of it.It was discovered immediately upon the surgical tech opening the head; the fuzz could not have come from somewhere else.The surgeon preferred a new femoral head, so a second implant was opened.Doe: (b)(6) 2025.Affected side: right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary no device associated with this report was received for examination.Product code: 136540710 lot number: 4807745 manufacturing date: 13-may-2025 expiry date: 30-apr-2030 quantity manufactured: (b)(4).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot product code: 136540710 lot number: 4807745 manufacturing date: 13-may-2025 expiry date: 30-apr-2030 quantity manufactured: (b)(4).Device history review a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.H11 additional narrative: corrected: h4.